# SDR SWIA202512010925

- Difficulty date: September 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R ,  BS 280 - 333 HAS CORROSION ON ATTACH FLANGE.  REPLACED S25R, BS 280 - 333 IAW DWG SH670-31630, REV K. AND  SRM 51-42-06-001-001-A01; SRM 51-42-21-001-001-A01. LEAK CHECKED GOOD.
